My left calf was the one with the clot and is feeling bit better after 5 days, however my right calf hurts even more now and I didn't have a blood clot in it. Is there a chance this medication could cause this pain im my right leg calf?
This will all depend on the size of your clot. The bigger the clot the longer the pain will last. Did they do an ultrasound of both legs or just your left leg/calf? What do they suspect is the cause of the blood clot? What additional blood test have they completed? The Enoxaparin is not the cause of your pain in your right leg.
- Enoxaparin Information for Consumers
- Enoxaparin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enoxaparin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How soon after stopping the enoxaparin injections can I resume using NSAIDs (ibupropen, aleve, etc.)
Posted 7 Nov 2011 • 1 answer
Posted 6 Nov 2012 • 2 answers
I have been taking enoxaparin sodium injections 150mg since june of 2009 for a cronic blood clot in?
Posted 20 Feb 2013 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 24 Apr 2017 • 0 answers